# SDR HALA2014080900112

- Difficulty date: August 9, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 33422
- Aircraft time: 82,676 hours, 33,984 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: HQ1057AA07
- Part serial: 05904
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 9 hours, 2 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALL FUEL TANK QTY INDICATIONS BLANK. EICAS MESSAGE FOR FUEL QTY CHANNEL DISPLAYED.  R & R FUEL QTY PROCESSOR IAW AMM 28-41-08.  OPS CHECKED OK.
